I took my 1st Depo shot on Feb 3rd for heavy periods,take my 2nd April 24th,but I started back bleeding for 2wks now straight,is this normal.
Yes it's totally normal & can go on until your 2nd or 3rd shot, whilst your body is getting used to the new amount of hormone you're putting into it.
If it gets very heavy in this time, you may need an iron supplement, to prevent you from becoming anaemic, but chances are it'll just be light & erratic bleeding.
Hi, I also used to take depro-provera shots to help regulate period problems. They never really worked and still had bleeding. I finally found a miracle pill called Amethyst. It's an everyday pill so you don't need to worry about bleeding, there could be tiny amounts but it's definitely worth it! I've had my regular care physicians and gynecologist prescribe it. There was one called Lyrica but was taken off the market. Amethyst saved me... years ago I went through a serious traumatic injury and periods stopped. Then one day out of the blue, had bleeding... only this time would not stop!! I actually had a period/bleeding for 1 & 1/2 years!! Wasn't healthy and draining all my energy.
Amethyst birth control stopped it and helped me SO much!! Also, if you plan to ever get pregnant, I'm pretty sure your dr will most likely tell you this pill does no damage so you can stop and then try to get pregnant and get back on the pill after a certain amount of time after childbirth. I really hope this helps you.
P.S.-Amethyst doesn't just stop your bleeding but also stops the cramps, if you're prone to that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had one depo injection. this is my third time ever getting the injection. the first time and?
Posted 24 Mar 2013 • 1 answer
Posted 19 Oct 2013 • 3 answers
Posted 30 Dec 2014 • 1 answer
Posted 15 Mar 2015 • 1 answer
Posted 3 Jun 2016 • 0 answers